I had a quick Google about interactions the tablets can have and it did say that it may change the way your brain processes caffeine. I haven't long starter taking it maybe it'll dissappear as strangely as it came.
Though I didn't think of it in my earlier post, it may be because they have me on 200mg a dose. That's very low compared to most, but I react strangely anyway to lots of meds. Talk to your doc about it.
I was on lyrica (neurontin) and it made me feel "loopy" all by itself. It is the same drug class as gaba and does basically the same thing in the brain. Great for pain control especially my neck but caused me to have a couple bad falls, reinjurying my left side as well as a few new bruises.
Oh, I have noticed on gaba that morning caffeine is all I can drink or it has no/the opposite effect.. Going to watch that more closely. Only on 200mg I take at night since i higher dose was knocking me out.